MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDIA UNIVERSAL CATHETER INSERTION TRAY; CATHETER INSERTION KIT

C.R. BARD, INC. (COVINGTON) -1018233 BARDIA UNIVERSAL CATHETER INSERTION TRAY; CATHETER INSERTION KIT
Model Number 802015
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the (b)(6) 10 cc tray had no lubricant.Per follow-up on 08feb2021, the customer stated that the lubricant was missing from the bard insertion kit.
 
Event or Problem Description
It was reported that the bardia foley 10 cc tray had no lubricant.Per follow-up on 08feb2021, the customer stated that the lubricant was missing from the bard insertion kit.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.It was unknown whether the device had met relevant specifications.Based on no patient involvement the product does not appear to have been used.However, the product is intended to be used for treatment purpose.It was unknown whether the product had caused the reported failure.A potential root cause for this failure could be "incorrect clearance by machine maintenance".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not performed because labelling could not have prevented the reported failure.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.

Brand Name
BARDIA UNIVERSAL CATHETER INSERTION TRAY
Common Device Name
CATHETER INSERTION KIT
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key11326666
Report Number1018233-2021-00517
Device Sequence Number16419415
Product Code KNX
UDI-Device Identifier00801741051159
UDI-Public(01)00801741051159
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model Number802015
Device Catalogue Number802015
Device Lot NumberNGET3747
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/21/2021
Supplement Date Received by Manufacturer05/13/2021
Initial Report FDA Received Date02/15/2021
Supplement Report FDA Received Date06/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;